Volume 136

Conformal deformation of a Riemannian metric to a scalar flat metric with constant mean curvature on the boundary

Pages 1-50 by José F. Escobar | From volume 136-1

Excision in algebraic $K$-theory

Pages 51-122 by Andrei A. Suslin, Mariusz Wodzicki | From volume 136-1

Embeddings of Stein manifolds of dimension $n$ into the affine space of dimension $3n/2+1$

Pages 123-135 by Yakov Eliashberg, Mikhael Gromov | From volume 136-1

Symmetric square $\mathrm{L}$-functions on $\mathrm{GL}(r)$

Pages 137-205 by Daniel Bump, David Ginzburg | From volume 136-1

Wave front sets, local smoothing and Bourgain’s circular maximal theorem

Pages 207-218 by Gerd Mockenhaupt, Andreas Seeger, Christopher D. Sogge | From volume 136-1

Antimonotonicity: Concurrent creation and annihilation of periodic orbits

Pages 219-252 by Ittai Kan, Huüseyin Koçak, James A. Yorke | From volume 136-2

The fundamental groups of almost nonnegatively curved manifolds

Pages 253-333 by Kenji Fukaya, Takao Yamaguchi | From volume 136-2

An elementary proof of local solvability in two dimenions under condition ($\Psi)$

Pages 335-337 by Hart F. Smith | From volume 136-2

Lower bounds on the Bergman metric near a point of finite type

Pages 339-360 by Jeffery D. McNeal | From volume 136-2

A theory of algebraic cocyles

Pages 361-428 by Eric M. Friedlander, H. Blaine Lawson, Jr. | From volume 136-2

Foliations with algebraic limit sets

Pages 429-446 by César Camacho, Alcides Lins Neto, Paulo Sad | From volume 136-2

Convergence groups are Fuchsian groups

Pages 447-510 by David Gabai | From volume 136-3

Simply connected manifolds of positive scalar curvature

Pages 511-540 by Stephan Stolz | From volume 136-3

The Stein condition for cycle spaces of open orbits on complex flag manifolds

Pages 541-555 by Joseph A. Wolf | From volume 136-3

Intersections in jet spaces and a conjecture of S. Lang

Pages 557-567 by Alexandru Buium | From volume 136-3

Positive line bundles on arithmetic surfaces

Pages 569-587 by Shouwu Zhang | From volume 136-3

$p$-harmonic tensors and quasiregular mappings

Pages 589-624 by Tadeusz Iwaniec | From volume 136-3